Function space integration for annuities

Autor(en): Perry, D
Stadje, W 
Stichwörter: annuity; Business & Economics; Economics; Markov time; Mathematical Methods In Social Sciences; Mathematics; Mathematics, Interdisciplinary Applications; random interest rate; RANDOMNESS; reflected Brownian motion; Social Sciences, Mathematical Methods; Statistics & Probability
Erscheinungsdatum: 2001
Herausgeber: ELSEVIER
Journal: INSURANCE MATHEMATICS & ECONOMICS
Volumen: 29
Ausgabe: 1
Startseite: 73
Seitenende: 82
Zusammenfassung: 
We derive explicit formulas for the expected values of annuities with a random interest rate, modeled by a reflected Brownian motion at zero (RBM) stopped by certain Markov times. We consider times tau of the following kinds: (i) tau is constant, (ii) tau is a random and independent of the RBM X, (iii) tau is the first time X reaches a prespecified level, and (iv) minima of these stopping times. The case of Brownian motion without reflection is also briefly discussed. (C) 2001 Elsevier Science B.V All rights reserved.
ISSN: 01676687
DOI: 10.1016/S0167-6687(01)00074-9

Show full item record

Page view(s)

1
Last Week
0
Last month
1
checked on Mar 5, 2024

Google ScholarTM

Check

Altmetric